Alert archive / Wisconsin / Tornado Warnings in 2016
Tornado Warning 12, NWS Duluth, MN
NWS Duluth, MN issued this tornado warning at Jul 11, 2016, 5:46 PM CDT for Burnett County, Wisconsin. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2016, 5:46 PM CDT (22:46 UTC)
- Expired
- Jul 11, 2016, 6:15 PM CDT
- In force
- 29 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Burnett County, WI
The radar
The Duluth radar (KDLH), 124 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1818 J/kg
- Mixed-layer CIN
- -153 J/kg
- Mixed-layer LCL
- 882 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted.
482
WFUS53 KDLH 112246
TORDLH
WIC013-112315-
/O.NEW.KDLH.TO.W.0012.160711T2246Z-160711T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DULUTH MN
546 PM CDT MON JUL 11 2016
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN BURNETT COUNTY IN NORTHWESTERN WISCONSIN...
* UNTIL 615 PM CDT
* AT 546 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER BRANSTAD...OR 17 MILES SOUTHEAST OF PINE
CITY...MOVING NORTHEAST AT 45 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
SIREN AROUND 605 PM CDT.
WEBSTER AROUND 610 PM CDT.
HERTEL AROUND 615 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE FOUR
CORNERS...ALPHA...BIG SAND LAKE AND FALUN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4565 9266 4571 9275 4596 9228 4577 9206
4573 9228 4573 9253 4568 9253
TIME...MOT...LOC 2246Z 239DEG 40KT 4571 9265
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
G23 follow-up statements
553
WWUS53 KDLH 112256
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
556 PM CDT MON JUL 11 2016
WIC013-112315-
/O.CON.KDLH.TO.W.0012.000000T0000Z-160711T2315Z/
BURNETT WI-
556 PM CDT MON JUL 11 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
SOUTHEASTERN BURNETT COUNTY...
AT 556 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR SIREN...OR 24 MILES EAST OF PINE CITY...MOVING
NORTHEAST AT 50 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE
IS LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
SIREN AROUND 600 PM CDT.
WEBSTER AROUND 605 PM CDT.
HERTEL AROUND 615 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
ALPHA... FALUN AND BIG SAND LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4567 9257 4577 9263 4596 9228 4577 9206
4573 9228 4573 9253 4568 9253
TIME...MOT...LOC 2256Z 245DEG 43KT 4576 9247
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
G2121
WWUS53 KDLH 112303
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
603 PM CDT MON JUL 11 2016
WIC013-112315-
/O.CON.KDLH.TO.W.0012.000000T0000Z-160711T2315Z/
BURNETT WI-
603 PM CDT MON JUL 11 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
SOUTHEASTERN BURNETT COUNTY...
AT 603 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER SIREN...OR 22 MILES WEST OF SPOONER...MOVING
NORTHEAST AT 45 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE
IS LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
HERTEL AROUND 615 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
ALPHA... FALUN AND BIG SAND LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4577 9263 4596 9228 4577 9206 4573 9228
4573 9253
TIME...MOT...LOC 2303Z 239DEG 40KT 4580 9236
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
G2237
WWUS53 KDLH 112312
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
612 PM CDT MON JUL 11 2016
WIC013-112321-
/O.EXP.KDLH.TO.W.0012.000000T0000Z-160711T2315Z/
BURNETT WI-
612 PM CDT MON JUL 11 2016
...THE TORNADO WARNING FOR SOUTHEASTERN BURNETT COUNTY WILL EXPIRE AT
615 PM CDT...
THE ROTATION ON THE STORM WHICH PROMPTED THE TORNADO WARNING HAS
WEAKENED...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN WISCONSIN.
LAT...LON 4577 9263 4596 9228 4577 9206 4573 9228
4573 9253
TIME...MOT...LOC 2309Z 239DEG 40KT 4580 9236
$$
G2What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at Jul 11, 3:16 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jul 11, 3:16 PM CDT, 2 hours 30 minutes before
Area Forecast Discussion National Weather Service Duluth MN 316 PM CDT MON JUL 11 2016 .SHORT TERM...(This evening through Tuesday) Issued at 316 PM CDT Mon Jul 11 2016 An upper level low was located in northeast MT at 19Z. Meanwhile, a surface low was meandering around eastern SD. A warm front extended eastward from the low across southern MN. A ridge of high pressure was draped along the Canadian border at 19Z and has kept much of this area of the region rain free this afternoon. Showers and thunderstorms have been percolating mainly over the southern tier of the MN portion of the forecast area today. So far, rainfall amounts from live gages has been generally less than 2 inches. However, Crow Wing and Itasca counties have a few reports between 2 and 2.25 inches of rain. Much of northwest WI has been rain free, with the exception of the storms that have developed this afternoon from Burnett to Douglas, Bayfield and Ashland counties. The current batch of storms is underneath a good sized area of 700-400mb differential vorticity advection. Expecting some training of thunderstorms late this afternoon from the Brainerd Lakes region east to Aitkin, but expect this activity to diminish as the aforementioned area of vorticity advection lifts northward into a more stable atmosphere. Will however, see more storms tonight across the area as the surface low lifts northeastward into west central MN before being absorbed into the stronger surface low in Saskatchewan. A few storms may linger over the Arrowhead and the Chequamegon National Forest area of northwest Wisconsin Tuesday morning as an upper level impulse moves through. Drier air arrives elsewhere Tuesday allowing for a rain free day. .LONG TERM...(Tuesday night through Monday) Issued at 316 PM CDT Mon Jul 11 2016 A stacked low will move east across southern Canada during the middle of the week. The Northland will initially be in warm and humid south-southwest flow, but the low's cold front will move through the Northland Wednesday, bringing cloud cover and low chances of showers. Cannot rule out thunder if there is enough heating, but the cloud cover will limit the threat. The Northland will then be in cool northwest flow Thursday, which will promote widespread broken/overcast cumulus and some showers. The threat of thunder is low, but not impossible. The models are trending drier for late this week, with potentially surface high pressure over the region Friday and Saturday. The forecast kept some low chances of showers until there is greater confidence in the trend. Return flow will probably bring more heat and humidity to the Northland later in the weekend and early next week, and bring back the chances for thunderstorms. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1238 PM CDT Mon Jul 11 2016 There is low confidence in the forecast. Showers and thunderstorms this morning have complicated the forecast for additional showers and storms this afternoon and evening. Conditions will probably return to VFR this afternoon, and there will be an increasing chance of thunderstorms this afternoon, with the peak of activity likely late this afternoon and this evening when a cold front approaches the region from the west. Some of the storms could be severe. There are increasing indications that low (LIFR or IFR) conditions could develop late this evening and overnight in the wake of the front when fog and low stratus develop across the Northland. The VFR conditions should return Tuesday morning, as well as gusty southwest winds by the late morning. && .PRELIMINARY POINT TEMPS/POPS... DLH 66 80 61 79 / 90 10 0 20 INL 65 77 61 68 / 80 10 30 50 BRD 65 81 63 79 / 70 0 0 20 HYR 68 82 64 83 / 70 10 0 10 ASX 68 82 64 83 / 60 10 0 10 && .DLH Watches/Warnings/Advisories... WI...Beach Hazards Statement until 8 PM CDT this evening for WIZ001. MN...Beach Hazards Statement until 8 PM CDT this evening for MNZ037. LS...Small Craft Advisory until 10 PM CDT this evening for LSZ144-145. && SHORT TERM...GSF LONG TERM...Grochocinski AVIATION...Grochocinski
Hazardous weather outlook, Jul 11, 4:10 AM CDT, 13 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 410 AM CDT MON JUL 11 2016 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-120945- KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE- SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS- CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS- PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE- 410 AM CDT MON JUL 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT MULTIPLE ROUNDS OF STRONG TO SEVERE STORMS WILL IMPACT THE ENTIRE NORTHLAND TODAY AND TONIGHT...WITH THE STRONGEST STORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL. STRONG NORTHEAST WINDS WILL INCREASE THE THREAT OF RIP CURRENTS...MAINLY IN THE DULUTH ENTRY AFFECTING THE PARK POINT BEACH IN DULUTH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTHWEST WISCONSIN ON TUESDAY...WITH A FEW STRONG STORMS POSSIBLE. THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY AND SUNDAY...BUT THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS WILL LIKELY BE NEEDED TODAY. LSZ121-140>148-120945- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 410 AM CDT MON JUL 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT NORTHEAST WINDS ACROSS WESTERN LAKE SUPERIOR TODAY WILL RESULT IN BUILDING WAVES...MAINLY AT THE HEAD OF THE LAKE. SEE THE LATEST MARINE WEATHER MESSAGE FOR DETAILS ON A SMALL CRAFT ADVISORY IN EFFECT. MULTIPLE ROUNDS OF STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ON TUESDAY AND WEDNESDAY SOUTH-SOUTHWEST WINDS WILL INCREASE...POSSIBLY RESULTING IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY AND SUNDAY...BUT THESE STORMS ARE NOT EXPECTED TO BE SEVERE. JJM MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Jul 11, 3:56 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
356 PM CDT MON JUL 11 2016
MNZ033>037-112130-
SOUTH CASS-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-CROW WING-NORTHERN
AITKIN-
356 PM CDT MON JUL 11 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN CARLTON...SOUTH
CENTRAL CASS...CENTRAL AITKIN AND NORTHERN CROW WING COUNTIES...
AT 356 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 10 MILES WEST OF KETTLE RIVER...TO BREEZY POINT...AND MOVING
NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH...PEA SIZE HAIL...AND HEAVY DOWNPOURS CAN BE
EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BIG SANDY LAKE...CROSBY...BREEZY POINT...AITKIN...PEQUOT LAKES...
CROSSLAKE...NISSWA...PINE RIVER...EMILY...IRONTON...DEERWOOD...
MCGREGOR...FIFTY LAKES...CUYUNA...CROMWELL...PALISADE...TAMARACK...
MERRIFIELD...GULL LAKE AND CEDAR LAKE.
SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.
LAT...LON 4680 9456 4675 9269 4642 9300 4642 9305
4636 9305 4631 9310 4647 9452
TIME...MOT...LOC 2056Z 232DEG 30KT 4649 9310 4661 9421
STEWARTLocal storm report, Jul 11, 4:00 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
400 PM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL DEERWOOD 46.47N 93.90W
07/11/2016 E1.00 INCH CROW WING MN PUBLIC
VIDEO OF QUARTER SIZED HAIL FALLING. TIME ESTIMATED BY
RADAR.
&&
WLLocal storm report, Jul 11, 4:16 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
416 PM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND DMG SANDSTONE 46.13N 92.86W
07/11/2016 PINE MN 911 CALL CENTER
TREES DOWNED IN SANDSTONE WHICH BROUGHT POWER LINES DOWN.
TIME ESTIMATED BY RADAR.
&&
WLLocal storm report, Jul 11, 4:23 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
423 PM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HEAVY RAIN 2 NNE BRAINERD 46.38N 94.18W
07/11/2016 M3.75 INCH CROW WING MN TRAINED SPOTTER
TOTAL PRECIPITATION SINCE MIDNIGHT. STILL RAINING AT THE
TIME OF THE REPORT.
&&
WLSpecial weather statement, Jul 11, 4:36 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
436 PM CDT MON JUL 11 2016
MNZ037-038-WIZ001-006-007-112200-
CARLTON/SOUTH ST. LOUIS-PINE-DOUGLAS-WASHBURN-BURNETT-
436 PM CDT MON JUL 11 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CARLTON...
NORTHERN PINE...NORTHEASTERN BURNETT...SOUTHERN DOUGLAS AND
NORTHWESTERN WASHBURN COUNTIES...
AT 436 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR HOLYOKE...TO 11 MILES SOUTHWEST OF FOXBORO...TO 6 MILES
EAST OF BRUNO...TO NEAR ASKOV...TO NEAR SANDSTONE...AND MOVING EAST
AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND TORRENTIAL RAINFALL CAN BE EXPECTED WITH
THESE STORMS.
THESE STORMS WILL BE NEAR...
HOLYOKE AROUND 440 PM CDT.
FOXBORO AROUND 445 PM CDT.
DUXBURY AROUND 455 PM CDT.
DAIRYLAND...CLOVERTON AND DANBURY AROUND 500 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE PATTISON STATE
PARK... LYMAN LAKE...SCOTTS
CORNER...NICKERSON...RIVERSIDE...PLEASANT VALLEY...
BELDEN...PATZAU...MARKVILLE AND CLOVERDALE.
SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.
LAT...LON 4605 9305 4615 9292 4622 9277 4636 9263
4661 9250 4659 9169 4626 9176 4605 9203
4592 9242
TIME...MOT...LOC 2136Z 280DEG 25KT 4654 9237 4635 9241 4626 9254 4614
9269 4608 9288
G2Special weather statement, Jul 11, 5:00 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
500 PM CDT MON JUL 11 2016
WIZ001-002-112245-
DOUGLAS-BAYFIELD-
500 PM CDT MON JUL 11 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN BAYFIELD
AND DOUGLAS COUNTIES...
AT 500 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR OLIVER...TO NEAR DAIRYLAND...AND MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH...PENNY SIZE HAIL...TORRENTIAL RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
SUPERIOR AROUND 505 PM CDT.
WISCONSIN POINT AND SOUTH RANGE AROUND 510 PM CDT.
POPLAR IN DOUGLAS COUNTY AND GORDON AROUND 520 PM CDT.
MAPLE AND SOLON SPRINGS AROUND 525 PM CDT.
OULU AROUND 540 PM CDT.
BARNES AROUND 545 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE MIDDLE EAU CLAIRE
LAKE...PATTISON STATE PARK...LYMAN
LAKE...WENTWORTH...WAINO...CHAFFEY... PARK POINT...UPPER EAU CLAIRE
LAKE...CLOVERLAND AND BLUEBERRY.
SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.
LAT...LON 4668 9220 4673 9205 4672 9204 4673 9204
4675 9199 4672 9195 4673 9180 4679 9159
4681 9147 4625 9145 4616 9217
TIME...MOT...LOC 2200Z 252DEG 35KT 4663 9212 4626 9211
DAPThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 4:10 AM CDT | Beach Hazards Statement | DLH | Douglas | 14 hr |
| Jul 11, 4:49 AM CDT | Special Weather Statement | DLH | Burnett, Douglas | 56 min |
| Jul 11, 5:49 AM CDT | Special Weather Statement | DLH | Bayfield, Burnett, Douglas, Washburn | 56 min |
| Jul 11, 6:57 AM CDT | Special Weather Statement | DLH | Sawyer | 18 min |
| Jul 11, 6:59 AM CDT | Special Weather Statement | DLH | Ashland | 31 min |
| Jul 11, 7:29 AM CDT | Special Weather Statement | DLH | Ashland | 31 min |
| Jul 11, 11:43 AM CDT | Special Weather Statement | DLH | Burnett | 32 min |
| Jul 11, 12:16 PM CDT | Special Weather Statement | DLH | Burnett, Douglas | 44 min |
| Jul 11, 1:15 PM CDT | Special Weather Statement | DLH | Bayfield | 45 min |
| Jul 11, 1:53 PM CDT | Special Weather Statement | DLH | Burnett | 37 min |
| Jul 11, 2:26 PM CDT | Severe Thunderstorm Warning | DLH | Burnett | 49 min |
| Jul 11, 4:36 PM CDT | Special Weather Statement | DLH | Douglas | 24 min |
| Jul 11, 5:00 PM CDT | Special Weather Statement | DLH | Douglas | 45 min |
| Jul 11, 5:10 PM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Douglas | 50 min |
| Jul 11, 5:21 PM CDT | Severe Thunderstorm Warning | DLH | Burnett | 54 min |
| Jul 11, 5:32 PM CDT | Areal Flood Advisory | DLH | Douglas | 3 hr |
| Jul 11, 5:57 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Douglas | 48 min |
| Jul 11, 6:15 PM CDT | Special Weather Statement | DLH | Burnett | 30 min |
| Jul 11, 6:17 PM CDT | Special Weather Statement | DLH | Washburn | 28 min |
| Jul 11, 6:43 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Iron | 47 min |
| Jul 11, 6:54 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Iron, Sawyer | 51 min |
Nearby
Tornado Warnings in Wisconsin, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.